# SDR ASOA2014100911397

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 39,163 hours, 35,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT LEFT EMERGENCY EXIT INOPERATIVE.  R & R WIRE SPLICE CONNECTORS IAW SPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
